American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55.30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 22 of 22 found      Go to page: 1

[1] Peter S. Landweber. Complex bordism of classifying spaces . Proc. Amer. Math. Soc. 27 (1971) 175-179. MR 0268885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jean-Pierre Meyer. The K\"unneth formula and abelian monoids . Proc. Amer. Math. Soc. 26 (1970) 699-700. MR 0271929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. W. Vick. Pontryagin duality in $K$-theory . Proc. Amer. Math. Soc. 24 (1970) 611-616. MR 0267577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Allan J. Sieradski. Generalized theories for $k$-spaces . Proc. Amer. Math. Soc. 24 (1970) 52-56. MR 0261593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] C. B. Thomas. On periodic maps which respect a symplectic structure . Proc. Amer. Math. Soc. 22 (1969) 251-254. MR 0243512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Lazarov and A. Vasquez. The difference construction in $K$-theory . Proc. Amer. Math. Soc. 21 (1969) 315-317. MR 0238306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Roger Wiegand. Sheaf cohomology of locally compact totally disconnected spaces . Proc. Amer. Math. Soc. 20 (1969) 533-538. MR 0253324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] V. Giambalvo. The ${\rm mod}$ $p$ cohomology of ${\rm BO}\langle 4k\rangle $ . Proc. Amer. Math. Soc. 20 (1969) 593-597. MR 0236913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. O. Burdick, P. E. Conner and E. E. Floyd. Chain theories and their derived homology . Proc. Amer. Math. Soc. 19 (1968) 1115-1118. MR 0233346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Glen E. Bredon. A space for which $H\sp{1}(X;Z)\approx [X, S\sp{1}]$ . Proc. Amer. Math. Soc. 19 (1968) 396-398. MR 0224086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] George W. Henderson. The ${\rm mod}\,2$ homology of the image of an exactly $2$ to $1$\ map from a sphere . Proc. Amer. Math. Soc. 18 (1967) 723-726. MR 0212790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ronald J. Knill. The cone axiom implies the homotopy axiom . Proc. Amer. Math. Soc. 17 (1966) 200-201. MR 0189018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael C. McCord. Spaces with acyclic point complements . Proc. Amer. Math. Soc. 17 (1966) 886-890. MR 0198458.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Arthur H. Copeland. Homology of deleted products in dimension one . Proc. Amer. Math. Soc. 16 (1965) 1005-1007. MR 0182968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Daniel S. Kahn. An example in \v Cech cohomology . Proc. Amer. Math. Soc. 16 (1965) 584. MR 0179785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Arthur H. Copeland. Deleted products of cones . Proc. Amer. Math. Soc. 16 (1965) 496-502. MR 0176463.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Milnor. On the Betti numbers of real varieties . Proc. Amer. Math. Soc. 15 (1964) 275-280. MR 0161339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] C. W. Patty. A note on the homology of deleted product spaces . Proc. Amer. Math. Soc. 14 (1963) 800. MR 0155322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Hirosi Toda. Note on cohomology ring of certain spaces . Proc. Amer. Math. Soc. 14 (1963) 89-95. MR 0150763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. E. Conner. A note on cohomology addition . Proc. Amer. Math. Soc. 13 (1962) 509-510. MR 0138105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. G. Barratt and John Milnor. An example of anomalous singular homology . Proc. Amer. Math. Soc. 13 (1962) 293-297. MR 0137110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] William Browder. Remark on the Poincar\'e duality theorem . Proc. Amer. Math. Soc. 13 (1962) 927-930. MR 0143205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 22 of 22 found      Go to page: 1